# SDR W6JA20211024049

- Difficulty date: October 22, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N132JE
- Make and model: Gulstm GIV
- Aircraft serial: 1403
- Aircraft time: 15,675 hours, 7,733 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Part number: 1159SCH2407
- Part serial: HAL2086
- Condition: Failed
- Location: Tail
- Part time: 15,675 hours, 7,733 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED PHOG @2221Z FOR KLAX. DURING CRUISE AT FL410 @ 2233Z A YELLOW " COMB HYD FAIL ", CAS MESSAGE ILLUMINATED. CREW RE-SET THE ANNUNCIATOR MULTIPLE TIMES AS MESSAGE RETURNED MULTIPLE TIMES, AFTER 5 MINUTES THE MESSAGE EXTINGUISHED. CREW REVIEWED THE QUICK REFERENCE HANDBOOK CHECKLIST FOR COMBINED HYDRAULIC SYSTEM FAIL, LOSS OF PRESSURE & FLUID. QRH SAID IN THE EVENT OF ONE OF THE SYSTEM PROBLEMS LISTED TO CONTINUE TO THE NEAREST SUITABLE AIRPORT AND LAND. CREW THEN CHECKED THE HYDRAULIC SYSTEM DISPLAY PAGE AND NOTED PRESSURE WAS NORMAL WITH LOW HYDRAULIC SYSTEM LEVEL, STILL WITHIN LIMITS. FLT CONTINUED. @ 0007Z CREW OBSERVED THE HYDRAULIC LEVEL HAD DROPPED MORE AND DECIDED TO CONTACT SFO ATC CENTER FOR CLEARANCE TO RETURN TO PHNL, WHICH WAS APPROVED. AIRCRAFT LANDED PHNL @ 0225Z WITHOUT ISSUE. EMERGENCY GROUND CREW INSPECTED THE AIRCRAFT CLEAR OF RUNWAY, THEN THEY TAXIED TO THE FBO AND SECURED AIRCRAFT WHILE MAINTENANCE WAS BEING ARRANGED.  FOLLOWING LANDING AT PHNL. THE AIRCRAFT WAS GIVEN A VISUAL INSPECTION WHERE NO EVIDENCE WAS FOUND OF HYDRAULIC SYSTEM LEAK. ENGINE GROUND RUNS WERE PERFORMED WITH NO LEAKS FOUND. WIRING FROM TRANSMITTER TO THE DAU WAS INSPECTED WITH DEFECTS FOUND. THE COMBINED HYDRAULIC SYSTEM PRESSURE TRANSMITTER WAS REPLACED WITH A NEW TRANSMITTER. A SATISFACTORY OP'S CHECK WAS PERFORMED AND THE HYDRAULIC SYSTEM WAS SERVICED. ALL WORK PERFORMED PER GIV-AMM CHAPTERS 29-10-00, 29-32-03, AND 12-01-05, AND WDM CHAPTER 29-11-00.
